Our expert says:
Your certainly fall under the definition of irregular periods and certainly have all the hallmarks of hormonal imbalances and ovulatory dysfunction. I would certainly recommend that you visit a fertility specialist or gynaecologist to have yourself thoroughly evaluated with respect to your hormonal system. The possibility of polycystic ovarian syndrome (PCOS) should be seriously considered and I would certainly evaluate your thyroid and prolactin status as the latter may be altered particularly by prolonged use of the pill. As you know the contraceptive pill regulates your cycle artificially and now the true underlying problem has emerged after stopping the pill and this requires full evaluation.
Answered by: Dr M.I. Cassim
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.